Doctor insights on:
Ibuprofen Cause Fast Heart
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Does general tachycardia (I know that is probably not a medical term) run in families? Whenever we take certain types of medications (i.e. naproxen, zofran, etc.), drink alcohol, or eat certain foods, our hearts race. Is it a specific gene that causes thi
Ive been taking 800mg of ibuprofen a day for a few days. Should I be worried that it will cause kidney/heart problems if I continue to take it?
Ibuprofen: The answer is yes, but the question is why are you taking this dose. Any dose of this type of medicine can cause kidney, GI or heart issues, but is usually given for a specific reason. You can help prevent these issues by taking the medicine with food and drinking plenty of water. Also if you have any symptoms from the medicine you should contact your physician right away. ...Read moreSee 1 more doctor answer
Nay: No it won't.Get a more detailed answer ›
Does ibuprofen make you clot more? Asking because the news says it can cause heart attack and stroke.
Is ibuprofen ok with zpack? I read they can both cause heart side effects ( I get anxiety related palpitations)
Why does mild pericarditis cause increased heart rate (86-98) at rest and breathlessness? I am taking ibuprofen and colchicine?
I have chest pain i feel like my heart races fast then slow im 18 went to doctor and only gave me ibuprofen for swelling of chest...Would that help?:/
Atrial fibrillation: Heart rate that speeds up & slows down w/o good reason (like exercise & rest) is suggestive of atrial fibrillation. Other heart rhythm problems can cause this too. First, stop drinking anything w/caffeine eg coffee, cola, tea, etc. Also stop taking anything w/stimulant effect whether prescription, otc or illegal. If that's not enough, get an ekg plus either holter monitor or event monitor. ...Read moreSee 1 more doctor answer
No, but reported: Though rare, side effects like palpitation( heart racing), anxiety, seizures/tremors have been reported with Ibuprofen (motrin, advil) . These risks may increase with increased dosages/duration of use (caution with heart disease). Drink plenty of water, usually this is out of the system in about 24 hours after the last dose. If these symptoms persist see your physician for evaluation and care. ...Read more
- Talk to a doctor live online for free
- Ibuprofen cause heart palpitations
- What causes heart to pound fast?
- Does gastritis cause a fast heart rate?
- Ask a doctor a question free online
- Fast heart rates and heart attacks
- What causes fast heart rate in cancer patients?
- Ibuprofen heart attack risk
- Is ibuprofen bad for your heart?
- Talk to a pharmacologist online for free